# SDR FDEA202107091708

- Difficulty date: July 9, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LH CORE COWL INNER LAST FRAME WAS FOUND CRACK ACCOMPLISHED THE HAT FRAME REPAIR I.A.W. GOODRICH GE CF6-80C2 A5F CMM 71-13-31   REPAIR NO.1, P. 6001-6003.
